Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Abdominal pain, nausea, diarrhea, disorientation, ringing in ears, muscle pain. Causes and treatment for symptoms?

I woke up at 4am with extreme abdominal pain , nausea , and diarrhea . About five minutes after these symptoms my body temperature dropped to 96.0, I became clammy, and my face became flushed. I got started experiencing extreme disorientation and couldn t even talk. I started to hear ringing in my ears and got very dizzy and weak. Once the abdominal pain lowered I fell back asleep. When I woke up I was still nauseous, had diarrhea, and an average stomach ache. My body is back to normal now except every muscle in my body feels weak, especially my neck , and I have been sleeping all day. What could this have been?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  1057
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi,
From the description
it seems that you have some sort of g i infection causing all those problem .
BECAUSE OF DEPLETION OF BODY FLUID PROBABLY YOU HAD FALL OF BLOOD PRESSURE CAUSING THE RINGING IN EAR ,PROFOUND WEAKNESS AND YOU WENT TO SEMICONSCIOUS STATE AND SLEEP .
Please consult physician and get a check up and treatment
For the time being you may start on brakke tab 1 tab 2 times after taking some suitable feed that you can tolerate . take vibact ds i tab daily . and peptard d 1 cap daily ,
for pain take decolic tab 1 tab s o s .
hope you be all right soon

Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor